Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 50, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 13, 2013, 3:52 AM EDT for 6 counties in Pennsylvania. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2013, 3:52 AM EDT (07:52 UTC)
- Expired
- Jun 13, 2013, 4:45 AM EDT
- In force
- 53 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Elk County, PA, Potter County, PA
The radar
The State College radar (KCCX), 52 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 7.9 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1691 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 238 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
258 WUUS51 KCTP 130752 SVRCTP PAC023-027-033-035-047-105-130845- /O.NEW.KCTP.SV.W.0050.130613T0752Z-130613T0845Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE STATE COLLEGE PA 352 AM EDT THU JUN 13 2013 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CAMERON COUNTY PENNSYLVANIA... NORTHEASTERN CLEARFIELD COUNTY PENNSYLVANIA... SOUTHEASTERN ELK COUNTY PENNSYLVANIA... SOUTHEASTERN POTTER COUNTY PENNSYLVANIA... NORTH CENTRAL CENTRE COUNTY PENNSYLVANIA... NORTHWESTERN CLINTON COUNTY PENNSYLVANIA... * UNTIL 445 AM EDT * AT 348 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM. THE STORM WAS NEAR FORCE...MOVING EAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. * LOCATIONS INCLUDED IN THE WARNING... ST. MARYS...BENEZETTE...CAMERON...CROSS FORK...GLEN UNION...HICKS RUN...HYNER...KEATING...KETTLE CREEK STATE PARK...MEDIX RUN...OLE BULL STATE PARK...RENOVO...STEVENSON DAM...TAMARACK...TRUMAN AND WESTPORT. THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...STATE ROAD 120...STATE ROAD 255. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CREATE WINDS OF MORE THAN 57 MPH...OR HAIL ONE INCH OR LARGER. DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM ON THE LOWEST FLOOR. NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS SEVERE THUNDERSTORM. WHEN THUNDER ROARS...MOVE INDOORS! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK. && LAT...LON 4158 7764 4115 7752 4120 7856 4146 7863 TIME...MOT...LOC 0752Z 257DEG 32KT 4131 7846 $$ FORECASTER: MARTIN
1 follow-up statement
334 WWUS51 KCTP 130812 SVSCTP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 412 AM EDT THU JUN 13 2013 PAC023-027-033-035-047-105-130845- /O.CON.KCTP.SV.W.0050.000000T0000Z-130613T0845Z/ CAMERON PA-CLEARFIELD PA-ELK PA-POTTER PA-CENTRE PA-CLINTON PA- 412 AM EDT THU JUN 13 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM EDT FOR CLINTON...CENTRE...POTTER...ELK...CLEARFIELD AND CAMERON COUNTIES... AT 406 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BENEZETTE...OR 15 MILES SOUTHEAST OF ST. MARYS...MOVING EAST AT 35 MPH. LOCATIONS INCLUDED IN THE WARNING... WESTPORT...TAMARACK...RENOVO...KETTLE CREEK STATE PARK...KEATING... HYNER...GLEN UNION...MEDIX RUN...FORCE...OLE BULL STATE PARK...CROSS FORK...TRUMAN...STEVENSON DAM...HICKS RUN...CAMERON AND DRIFTWOOD. THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...STATE ROAD 120...STATE ROAD 255. PRECAUTIONARY/PREPAREDNESS ACTIONS... DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK. && LAT...LON 4158 7764 4115 7752 4120 7856 4146 7863 TIME...MOT...LOC 0811Z 257DEG 32KT 4135 7824 $$ FORECASTER: MARTIN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:37 AM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jun 13, 2:37 AM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 237 AM EDT THU JUN 13 2013 .SYNOPSIS... SFC LOW LOCATED ALONG THE INDIANA...MICHIGAN BORDER EARLY THIS MORNING WILL TRACK EASTWARD ACROSS PENNSYLVANIA AND GRADUALLY STRENGTHEN THIS AFTERNOON. A COLD FRONT WILL DIVE SOUTHEAST ACROSS THE STATE TONIGHT...FOLLOWED BY BRISK NORTH TO NORTHWEST WINDS AND UNSEASONABLY COOL CONDITIONS ON FRIDAY. A LARGE HIGH PRESSURE SYSTEM WILL BUILD INTO THE REGION FOR SATURDAY. && .NEAR TERM /UNTIL 9 AM THIS MORNING/... ELEVATED CONVECTION IS SPREADING INTO PORTIONS OF THE CENTRAL AND WESTERN MTNS ATTM...AND WILL QUICKLY BLOSSOM INTO A WIDESPREAD HEAVY RAIN EVENT WITH EMBEDDED...FREQUENT LIGHTNING PRODUCING TSRA THROUGH THE MID MORNING HOURS. MCS AND ASSOCIATED LEAD SQUALL LINE /NEARING A KCLE TO KCMH LINE ATTM/ WILL CONTINUE TO RACE EAST AT AROUND 45 KTS...AND REACH OUR FAR WESTERN ZONES RIGHT AROUND 09Z /WITH THE BRUNT OF THE STRAIGHT LINE WIND THREAT OCCURRING FROM CLEARFIELD COUNTY...SOUTH THROUGH SOMERSET CTY BETWEEN 09Z-10Z/. LATEST MDL DATA CONTINUES TO INDICATE THAT THE ARRIVAL OF LL JET AND PLUME OF ANOMALOUS PWATS WILL PRODUCE A BAND OF MODERATE TO HVY RAIN NORTH OF WARM FRONT OVR CENTRAL/NORTHERN PA BEGINNING EARLY TODAY. WHAT SEEMS CERTAIN IS THAT THE SYSTEM WILL BE UNSEASONABLY VIGOROUS. IT HAS ALL THE LOOK AND FEEL OF A WINTER SYSTEM WITH A STRONG COUPLED UPPER JET AND POTENT LOW LEVEL JET THAT SURGES SUMMER TIME HEAT AND HUMIDITY NORTHEAST INTO THE FCST AREA. FLOOD WATCH CONTINUES ACROSS THE ENTIRE FORECAST AREA...AS WE THINK THE RISK OF AT LEAST LOCALIZED DOWNPOURS CAUSING PROBLEMS LOOKS REASONABLE. SOME OF THE LATEST GUIDANCE ARGUING AGAINST THE TYPE OF WIDESPREAD NUMBERS NEEDED FOR FLOODING INCLUDE THE SREF/GEFS...CONFINING THE HEAVIEST RAINFALL OF NEAR 2 INCHES ACROSS THE PA/NY BORDER WITH MEAN QPF OF ONLY ARND 1 INCH FURTHER SOUTH. HOWEVER WITH MODELS NOTORIOUSLY BAD AT HANDLING CONVECTION AND RECENT SOAKING RAINS...WE THOUGHT THE THREAT WARRANTED THE WATCH. && .SHORT TERM /9 AM THIS MORNING THROUGH 6 PM FRIDAY/... THE SURFACE LOW IS FCST TO TRACK THROUGH SOUTH/CENTRAL PA DURING THE DAY TOMORROW WITH A RAPID SURGE IN PWATS...CAPE AND LOW LEVEL SHEAR EXPECTED INTO THE AREA. CONDITIONS HAVE THE POTENTIAL TO CHANGE RAPIDLY AS WE TRANSITION FROM A QUASI-LINEAR CONVECTIVE THREAT POSSIBLY INTO A SUPERCELL THREAT IF THE SFC LOW CAN MANAGE TO TRACK THROUGH CENTRAL PA...AS BULK OF MDL DATA SUGGEST. BEST COMBINATION OF SHEAR AND INSTABILITY COMES TOGETHER OVR THE LOWER SUSQ VALLEY ON THURSDAY...WITH SREF/GEFS CAPES NR 1500 J/KG AND STRONG 0-1KM AND DEEP LYR SHEAR SUPPORTIVE OF SUPERCELLS. ALTHOUGH ENSEMBLE MEAN QPF APPEARS TO FALL SHORT OF FFG...SOME OPER RUNS SUGGEST HIGHER LOCALIZED TOTALS AND FLOODING STILL POSSIBLE. MARFC NUMBERS INDICATE THE AREA CAN HANDLE A WIDESPREAD 1-2 INCHES OVR A 12-24 HOUR PERIOD. HOWEVER...WITH THE POTENTIAL FOR THE RAIN TO COME IN SHORT INTENSE BURSTS...SIGNIFICANT PROBLEMS COULD DEVELOP QUICKLY IN TYPICALLY FLOOD PRONE AREAS. THE SEVERE THREAT WILL AS USUAL BE HANDLED IN THE VERY SHORT TERM AND ADDRESSED AS IT POSSIBLY DEVELOPS THURSDAY. EXACTLY WHERE THE LOW TRACKS AND HOW FAR NORTH THE WARM FRONT CAN INVADE WILL DELINEATE THE THREAT FOR ROTATING STORMS. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... NOT A LOT OF CHANGE FROM YESTERDAY. DID EXTEND THE MENTION OF SHOWERS INTO FRIDAY AFT...GIVEN SECONDARY COLD FRONT DROPPING SE...AND COLD AIR ALOFT. SATURDAY STILL LOOKS TO BE THE BETTER DAY THIS WEEKEND. DID BRING SHOWERS AND STORMS INTO THE AREA SUNDAY MORNING NOW...IN LINE WITH OTHER OFFICES AND NEW GUIDANCE. STILL A CHC OF SHOWERS AND STORMS ON MONDAY...AS WE ARE IN THE WARM SECTOR...BUT WEAK WAVES ALOFT MOVING IN. COLD FRONT MOVES INTO PA ON TUE...STILL A CHC OF SHOWERS AND STORMS. WENT WITH A DRY DAY ON WED...WITH COOLER TEMPS. && .AVIATION /07Z THURSDAY THROUGH MONDAY/... A LINE OF SHOWERS AND THUNDERSTORMS ALONG AN INCOMING BOUNDARY WILL MOVE THROUGH THE TAF SITES FROM WEST TO EAST OVERNIGHT. EXPECT TSRA AT AOO BY 07Z...WITH TSRA AT UNV BY 10Z AND CONTINUING EASTWARD THROUGH 14Z. THIS POTENT LOW PRESSURE SYSTEM WILL REDUCE CONDS WITH THE POTENTIAL FOR LARGE IMPACTS FROM STRONG THUNDERSTORMS AND WIND SHEAR THROUGH TOMORROW...BEFORE MOVING EASTWARD BY TOMORROW NIGHT. EXPECT DAYTIME GUSTY WINDS AS HIGH AS 25KTS FROM THE WEST. OUTLOOK... THU AFT-THU NIGHT...LARGE IMPACTS FROM STRONG TSTMS AND WIND SHEAR LIKELY. OTHERWISE SHOWERS CONTINUE. REDUCTIONS ALL AREAS THU AFT- EVE...THEN WIDESPREAD REDUCTIONS NW HALF THU NIGHT. FRI...CHANCE OF SHOWERS...MAINLY EARLY. PRIMARILY VFR CONDITIONS. SAT...NO SIG WX. SUN...MAINLY VFR WITH SCATTERED SOWERS AND THUNDERSTORMS. && .CTP WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH THIS EVENING FOR PAZ004>006-010>012- 017>019-024>028-033>037-041-042-045-046-049>053-056>059- 063>066. && SYNOPSIS...FITZGERALD/LAMBERT NEAR TERM...FITZGERALD/LAMBERT SHORT TERM...FITZGERALD/LA CORTE LONG TERM...GARTNER AVIATION...CERU/GARTNER
Hazardous weather outlook, Jun 12, 4:19 PM EDT, 11 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 419 PM EDT WED JUN 12 2013 PAZ004>006-010>012-037-041-042-132030- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-TIOGA- NORTHERN LYCOMING-SULLIVAN- 419 PM EDT WED JUN 12 2013 ...FLOOD WATCH IN EFFECT FROM 2 AM EDT THURSDAY THROUGH THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ045-046-049>053-057>059-066-132030- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-DAUPHIN-SCHUYLKILL-LEBANON-LANCASTER- 419 PM EDT WED JUN 12 2013 ...FLOOD WATCH IN EFFECT FROM 2 AM EDT THURSDAY THROUGH THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY...WHICH COULD CONTAIN DAMAGING WIND GUSTS OR LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ017>019-024>028-033>036-056-063>065-132030- CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON- MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-PERRY-CUMBERLAND- ADAMS-YORK- 419 PM EDT WED JUN 12 2013 ...FLOOD WATCH IN EFFECT FROM 2 AM EDT THURSDAY THROUGH THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE TONIGHT IN ASSOCIATION WITH A STRONG LOW PRESSURE SYSTEM APPROACHING FROM THE MIDWEST. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY IN ASSOCIATION WITH A STRONG LOW PRESSURE SYSTEM APPROACHING FROM THE MIDWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 13, 1:59 AM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
159 AM EDT THU JUN 13 2013
PAZ004-130645-
WARREN PA-
159 AM EDT THU JUN 13 2013
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WARREN COUNTY...
AT 155 AM EDT...A STRONG THUNDERSTORM WAS NEAR HYDETOWN...MOVING EAST
AT 30 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN
A THUNDERSTORM APPROACHES. THIS STORM WILL AFFECT ENTERPRISE...GRAND
VALLEY AND TIDIOUTE.
THIS WILL IMPACT ROUTE 62.
LAT...LON 4175 7912 4162 7911 4162 7952 4162 7961
4163 7962 4178 7962
FORECASTER: MARTINSpecial weather statement, Jun 13, 2:18 AM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
218 AM EDT THU JUN 13 2013
PAZ024>027-130700-
BLAIR PA-CAMBRIA PA-HUNTINGDON PA-MIFFLIN PA-
218 AM EDT THU JUN 13 2013
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CAMBRIA...CENTRAL
HUNTINGDON...SOUTHERN BLAIR AND SOUTHWESTERN MIFFLIN COUNTIES...
AT 215 AM EDT...A STRONG THUNDERSTORM WAS NEAR SKI GAP...MOVING EAST
AT 40 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL
CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL AFFECT
ROARING SPRING...ROYER...RAYSTOWN DAM AND MILL CREEK.
OTHER NOTABLE LOCATIONS AFFECTED INCLUDE LAKEMONT PARK AND ISLAND
WATERPARK...PEOPLES NATURAL GAS FIELD...ALLEGHENY PORTAGE RAILROAD
NATIONAL HISTORIC SITE...BLUE KNOB SKI RESORT AND JUNIATA COLLEGE.
THIS WILL IMPACT I-99 BETWEEN MILE MARKERS 18 AND 34.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
22/522...ROUTE 220...ROUTE 522...STATE ROAD 453.
LAT...LON 4033 7861 4032 7862 4043 7866 4066 7789
4032 7778 4029 7841 4030 7843 4029 7844
4029 7853
FORECASTER: CERUSpecial weather statement, Jun 13, 2:28 AM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
228 AM EDT THU JUN 13 2013
PAZ004-005-010>012-017-018-130730-
CAMERON PA-CLEARFIELD PA-ELK PA-MCKEAN PA-NORTHERN CENTRE PA-
NORTHERN CLINTON PA-WARREN PA-
228 AM EDT THU JUN 13 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ELK...NORTH CENTRAL
CENTRE...NORTHERN CLEARFIELD...SOUTHERN WARREN...SOUTHWESTERN
CAMERON...SOUTHWESTERN MCKEAN AND WEST CENTRAL CLINTON COUNTIES...
AT 226 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
ENTERPRISE TO FALLS CREEK...MOVING EAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL AFFECT
TIDIOUTE...PORTLAND MILLS...BRANDY CAMP...RIDGWAY...SHEFFIELD AND
WETMORE.
OTHER NOTABLE LOCATIONS AFFECTED INCLUDE TREASURE LAKE AND PENN STATE
DUBOIS.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 97 AND 109.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE
62...ROUTE 219...STATE ROAD 66...STATE ROAD 120...STATE ROAD 153...
STATE ROAD 255.
LAT...LON 4175 7881 4112 7785 4111 7881 4120 7878
4121 7872 4126 7874 4137 7897 4134 7910
4142 7910 4143 7907 4145 7907 4145 7897
4162 7896 4162 7961 4173 7962
FORECASTER: MARTINSpecial weather statement, Jun 13, 2:42 AM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
242 AM EDT THU JUN 13 2013
PAZ017>019-024>028-034-130745-
BEDFORD PA-BLAIR PA-CAMBRIA PA-CLEARFIELD PA-HUNTINGDON PA-JUNIATA
PA-MIFFLIN PA-NORTHERN CENTRE PA-SOUTHERN CENTRE PA-
242 AM EDT THU JUN 13 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BLAIR...HUNTINGDON...
NORTHEASTERN BEDFORD...NORTHEASTERN CAMBRIA...SOUTHEASTERN
CLEARFIELD...SOUTHWESTERN JUNIATA...SOUTHWESTERN MIFFLIN AND WESTERN
CENTRE COUNTIES THROUGH 345 AM...
AT 238 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
IRVONA TO CANOE CREEK STATE PARK TO BROAD TOP CITY...MOVING NORTHEAST
AT 35 MPH.
WIND GUSTS TO 40 MPH AND DIME TO PENNY SIZE HAIL ARE POSSIBLE WITH
THESE STORMS. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. A 10 TO 15 MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL
FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL
POOR DRAINAGE AREAS. THESE STORMS WILL AFFECT RAMEY...JEFFRIES...
WALLACETON...ROCK SPRINGS...STATE COLLEGE AND BOALSBURG.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 126 AND 144...I-99 BETWEEN MILE MARKERS 23
AND 75.
LAT...LON 4039 7846 4082 7869 4112 7809 4075 7776
4040 7754 4038 7753 4035 7760 4028 7769
4013 7806 4016 7813 4013 7815 4009 7820
FORECASTER: LAMBERTSpecial weather statement, Jun 13, 3:24 AM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
324 AM EDT THU JUN 13 2013
PAZ006-012-017>019-026>028-041-045-046-049-050-130830-
CLEARFIELD PA-HUNTINGDON PA-JUNIATA PA-MIFFLIN PA-NORTHERN CENTRE PA-
NORTHERN CLINTON PA-NORTHERN LYCOMING PA-POTTER PA-SNYDER PA-
SOUTHERN CENTRE PA-SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-UNION PA-
324 AM EDT THU JUN 13 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRE...CLINTON...
MIFFLIN...NORTHEASTERN CLEARFIELD...NORTHEASTERN HUNTINGDON...
NORTHWESTERN JUNIATA...SOUTHEASTERN POTTER...WESTERN LYCOMING...
WESTERN SNYDER AND WESTERN UNION COUNTIES...
AT 321 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
LECONTES MILLS TO MCALEVYS FORT TO MCVEYTOWN...MOVING NORTHEAST
AT 35 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL AFFECT
KARTHAUS...PENNSYLVANIA STATE UNIVERSITY...TUSSEY MOUNTAIN SKI
AREA...AND PENNSYLVANIA MILITARY MUSEUM...SNOW SHOE...POTTERS
MILLS...PLEASANT GAP...AND MILESBURG...ZION AND REEDS GAP STATE PARK.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 126 AND 196...I-99 BETWEEN MILE MARKERS 62
AND 85.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22/522...
ROUTE 220...ALTERNATE ROUTE 220...ROUTE 322...ROUTE 322/22...ROUTE
522...STATE ROAD 26...STATE ROAD 45...STATE ROAD 120.
LAT...LON 4110 7713 4085 7706 4035 7777 4059 7784
4105 7833 4156 7762
FORECASTER: MARTINSpecial weather statement, Jun 13, 3:32 AM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
332 AM EDT THU JUN 13 2013
PAZ006-010>012-017-041-130830-
CAMERON PA-CLEARFIELD PA-ELK PA-NORTHERN CLINTON PA-
NORTHERN LYCOMING PA-POTTER PA-
332 AM EDT THU JUN 13 2013
...A STRONG THUNDERSTORM WILL AFFECT CAMERON...NORTHEASTERN
CLEARFIELD...NORTHERN CLINTON...NORTHWESTERN LYCOMING...SOUTHEASTERN
ELK AND SOUTHERN POTTER COUNTIES...
AT 330 AM EDT...A STRONG THUNDERSTORM WAS NEAR MEDIX RUN...MOVING
EAST AT 25 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. EXPECT INTENSE
LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THIS STORM...
AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS.
THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THIS
STORM WILL AFFECT BENEZETTE...HICKS RUN...CAMERON...DRIFTWOOD...
WHARTON AND KETTLE CREEK STATE PARK.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...STATE ROAD 120...STATE
ROAD 255.
LAT...LON 4155 7760 4154 7753 4119 7743 4120 7790
4125 7790 4121 7794 4120 7797 4122 7867
4148 7867 4160 7760
FORECASTER: CERUThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 1:45 AM EDT | Special Weather Statement | CTP | Bedford | 60 min |
| Jun 13, 1:52 AM EDT | Special Weather Statement | CTP | Cambria | 23 min |
| Jun 13, 1:59 AM EDT | Special Weather Statement | CTP | Warren | 46 min |
| Jun 13, 2:18 AM EDT | Special Weather Statement | CTP | Blair, Huntingdon | 42 min |
| Jun 13, 2:28 AM EDT | Special Weather Statement | CTP | Elk | 62 min |
| Jun 13, 2:42 AM EDT | Special Weather Statement | CTP | Blair, Huntingdon | 63 min |
| Jun 13, 2:52 AM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk | 53 min |
| Jun 13, 3:24 AM EDT | Special Weather Statement | CTP | Centre, Clinton, Mifflin | 66 min |
| Jun 13, 3:32 AM EDT | Special Weather Statement | CTP | Cameron, Clinton, Elk | 58 min |
| Jun 13, 4:20 AM EDT | Special Weather Statement | CTP | Elk, McKean, Warren | 85 min |
| Jun 13, 4:21 AM EDT | Special Weather Statement | CTP | Columbia, Lycoming, Montour, Northumberland, Schuylkill, Union | 54 min |
| Jun 13, 4:44 AM EDT | Special Weather Statement | CTP | Clinton | 46 min |
| Jun 13, 4:46 AM EDT | Special Weather Statement | CTP | Clearfield | 59 min |
| Jun 13, 5:15 AM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Centre, Clearfield, Fulton and 3 more | 60 min |
| Jun 13, 5:30 AM EDT | Special Weather Statement | CTP | Berks | 45 min |
| Jun 13, 5:48 AM EDT | Areal Flood Advisory | CTP | McKean, Warren | 117 min |
| Jun 13, 6:04 AM EDT | Special Weather Statement | CTP | Centre | 41 min |
| Jun 13, 6:05 AM EDT | Areal Flood Advisory | CTP | Cameron, Elk | 115 min |
| Jun 13, 6:15 AM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Centre, Clinton, Cumberland, Franklin and 8 more | 75 min |
| Jun 13, 6:30 AM EDT | Areal Flood Advisory | CTP | Bedford, Blair, Cameron, Centre, Clearfield, Clinton and 12 more | 2 hr |
| Jun 13, 6:52 AM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin, Fulton, Perry, York | 38 min |
| Jun 13, 7:16 AM EDT | Special Weather Statement | CTP | Columbia, Dauphin, Montour, Northumberland, Schuylkill | 44 min |
| Jun 13, 7:31 AM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Franklin, Lancaster, Lebanon and 1 more | 59 min |
| Jun 13, 7:41 AM EDT | Areal Flood Advisory | CTP | Columbia, Cumberland, Dauphin, Juniata, Lancaster, Lebanon and 9 more | 2 hr |
| Jun 13, 7:55 AM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Dauphin, Franklin, Lancaster, York | 2 hr |
| Jun 13, 8:33 AM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon, York | 57 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.